# SDR SWAA2022012472730

- Difficulty date: June 4, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 20,607 hours, 12,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB CORRODED / REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER SRM 51-40-02
